# SDR VNAA2025050800048

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195698 DISCREPANCY: LH SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 840 AND FS 863. CORRECTIVE ACTION: FABRICATED, LOCATED, AND DRILLED NEW SERVICEABLE LH SIDE SEAT RAIL (P/N: SH670-36260-3) AT STGR15L BETWEEN FS785 - FS840 IAW CRJ700 SRM 53-00-49-201-002-A01 & 51-40-11-001-001-A01
